# SDR CA970602001

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 754C261
- Condition: Delaminating
- Location: Tread
- Component: Goodyear, 754C261
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW ADVISED MAIN TIRE DELAMINATING.  MAINTENANCE FOUND 18 INCH X 2 INCH STRIP OF CAP MISSING.  WHEEL REPLACED.
